# SDR AWXA200700968

- Difficulty date: July 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,690 hours, 43,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65557572
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - NR 5962210, CORROSION ON STIFFENER, BS 271, RBL 60, WL 271.  REPLACED STIFFENER, BS 271, RBL 60, WL 271 IAW B737-300 SRM 51-40-02.
